Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

5-2018

Originally Published In

Journal of Mathematical Analysis and Applications Volume 461, Issue 2, 15 May 2018, Pages 1711-1732. https://doi.org/10.1016/j.jmaa.2017.12.046

Abstract

For 0

Comments

Preprint version of article published in Journal of Mathematical Analysis and Applications Volume 461, Issue 2, 15 May 2018, Pages 1711-1732. https://doi.org/10.1016/j.jmaa.2017.12.046. © 2017 Elsevier Inc.

ORCID

https://orcid.org/0000-0003-1890-0608 [Wick]

DOI

10.1016/j.jmaa.2017.12.046

Previous Versions

Feb 21 2018

Included in

Mathematics Commons

Share

COinS